# SDR CALA9700141

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND UPPER FLANGE OF FLOORBEAM CORRODED AT STA 328, RBL 24 TO RBL 50.  THE UPPER CHORD OF BEAM WAS REMOVED.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-10-9 AND 51-30-2.
